# SDR 2004FA0000128

- Difficulty date: December 17, 2003
- Submitted: January 22, 2004
- Operation: General aviation
- Aircraft: N60986
- Make and model: Beech T44A
- Aircraft serial: 038
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 5052432626
- Condition: Broken
- Location: Rudder Pedal
- Part time: 15,562 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(BUNO 60986) AFTER CONDUCTING STANDARD BRAKE CHECK WITH LINEMAN FOLLOWING ENGINE STARTS, THE PILOT SIDE RIGHT RUDDER PEDAL BROKE OFF AS PILOT ATTEMPTED TO SET PARKING BRAKE.  THE FAILED RUDDER PEDAL ASSEMBLY WAS MAGNESIUM, BUT WAS REPLACED WITH AN ALUMINUM ASSEMBLY (SAME PART NUMBER).  THIS WAS ONE OF SEVERAL FAILURES RESULTING IN A NAVY T-44A FLEET WIDE INSPECTION.
